n/a
Article Publish Status: FREE
Abstract Title:

Myocardial Infarction and Azygos Vein Thrombosis After ChAdOx1 nCoV-19 Vaccination in a Hemodialysis Patient.

Abstract Source:

Cureus. 2021 Sep ;13(9):e18390. Epub 2021 Sep 30. PMID: 34650896

Abstract Author(s):

Chun-Yen Chiang, Chin-Yu Chen, Wen-Liang Yu, Wei-Chih Kan, Yin-Hsun Feng

Article Affiliation:

Chun-Yen Chiang

Abstract:

Vaccine-induced immune thrombotic thrombocytopenia (VITT) is a rare complication after vaccination of Oxford-AstraZeneca coronavirus disease 2019 (COVID-19) vaccine (AZD1222) or Janssen COVID-19 vaccine. It makes a rare complication of thrombosis at common and/or uncommon organs with thrombocytopenia after COVID-19 vaccination four to 28 days later and most patients were younger than 60 years of age. We reported the case of a 75-year-old female with end-stage renal disease who received regular hemodialysis. She received Oxford-AstraZeneca COVID-19 vaccination eight days ago and then she suffered from intermittent chest tightness and epigastric pain with tarry stool passage for two days. Severe thrombocytopenia with elevated D-dimer value was noted and computed tomography of the chest showed azygos vein thrombosis. Elevated cardiac enzyme with ST-T change in 12-lead electrocardiogram was also noted. For positive anti-platelet factor 4 antibodies, VITT with myocardial infarction and azygos vein thrombosis was diagnosed.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2023 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.